# SDR FDKA2009060100110

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,045 hours, 17,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL 6222 CLT-JFK.  LT EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  MX RESEAT LAMP, OPS CHECK GOOD.
